Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 11, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Apr 17, 2024, 4:36 PM EDT for 5 counties in Ohio. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2024, 4:36 PM EDT (20:36 UTC)
- Expired
- Apr 17, 2024, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Morrow County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 109 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 4:51 PM EDT | TSTM WND DMG | 2 Ese Bellville, OH | Multiple trees down on Route 97 between Butler and Bellville. One and a half foot in diameter trees snapped about 3 feet above ground. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 12:18 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 496 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
268
WFUS51 KCLE 172036
TORCLE
OHC005-075-083-117-139-172115-
/O.NEW.KCLE.TO.W.0011.240417T2036Z-240417T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
436 PM EDT Wed Apr 17 2024
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Southern Richland County in north central Ohio...
Southern Ashland County in north central Ohio...
Northeastern Morrow County in north central Ohio...
Northern Knox County in north central Ohio...
Northwestern Holmes County in northeastern Ohio...
* Until 515 PM EDT.
* At 436 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Chesterville, or 10 miles east of Mount Gilead,
moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bellville around 440 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Mohicanville, North Liberty, Perrysville, Waterford, Shauck, Lucas,
Gann, and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4046 8275 4071 8273 4079 8217 4043 8219
TIME...MOT...LOC 2036Z 271DEG 45KT 4056 8262
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Jaszka3 follow-up statements
533
WWUS51 KCLE 172044
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
444 PM EDT Wed Apr 17 2024
OHC075-117-172054-
/O.CAN.KCLE.TO.W.0011.000000T0000Z-240417T2115Z/
Morrow OH-Holmes OH-
444 PM EDT Wed Apr 17 2024
...THE TORNADO WARNING FOR NORTHEASTERN MORROW AND NORTHWESTERN
HOLMES COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for north central
and northeastern Ohio.
LAT...LON 4050 8261 4065 8257 4073 8261 4079 8217
4067 8218 4067 8222 4051 8221
TIME...MOT...LOC 2044Z 271DEG 45KT 4056 8248
$$
OHC005-083-139-172115-
/O.CON.KCLE.TO.W.0011.000000T0000Z-240417T2115Z/
Richland OH-Ashland OH-Knox OH-
444 PM EDT Wed Apr 17 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND AND NORTHEASTERN KNOX
COUNTIES...
At 444 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bellville, or 11 miles north of Mount Vernon, moving
east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Richland, southern Ashland and northeastern Knox
Counties, including the following locations... Mohicanville, Lucas,
North Liberty, Perrysville, and Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4050 8261 4065 8257 4073 8261 4079 8217
4067 8218 4067 8222 4051 8221
TIME...MOT...LOC 2044Z 271DEG 45KT 4056 8248
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kahn972
WWUS51 KCLE 172103
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
503 PM EDT Wed Apr 17 2024
OHC005-083-139-172115-
/O.CON.KCLE.TO.W.0011.000000T0000Z-240417T2115Z/
Richland OH-Ashland OH-Knox OH-
503 PM EDT Wed Apr 17 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR
SOUTHEASTERN RICHLAND...SOUTHEASTERN ASHLAND AND NORTHEASTERN KNOX
COUNTIES...
At 503 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Nashville, or 13 miles west of Millersburg, moving
east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Loudonville, Hayesville, Butler, Perrysville, Mohicanville, and North
Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4050 8260 4069 8231 4077 8228 4079 8217
4067 8218 4067 8222 4051 8221
TIME...MOT...LOC 2103Z 271DEG 45KT 4056 8216
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Kahn805
WWUS51 KCLE 172109
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
509 PM EDT Wed Apr 17 2024
OHC005-083-139-172119-
/O.EXP.KCLE.TO.W.0011.000000T0000Z-240417T2115Z/
Richland OH-Ashland OH-Knox OH-
509 PM EDT Wed Apr 17 2024
...THE TORNADO WARNING FOR SOUTHEASTERN RICHLAND...SOUTHEASTERN
ASHLAND AND NORTHEASTERN KNOX COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 700 PM EDT for north central
and northeastern Ohio.
LAT...LON 4050 8260 4069 8231 4077 8228 4079 8217
4067 8218 4067 8222 4051 8221
TIME...MOT...LOC 2109Z 271DEG 45KT 4056 8210
$$
KahnWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Apr 17, 3:12 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 17, 3:12 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 312 PM EDT Wed Apr 17 2024 .SYNOPSIS... A cold front brings showers and storms through the area this evening into early tonight. Brief high pressure Thursday, followed by another cold front late Thursday night into early Friday. Much cooler into the weekend. && .NEAR TERM /THROUGH THURSDAY NIGHT/... Destabilization with MLCAPE to 1500J/kg continues ahead of the line of convection moving through the western portion of Ohio at the time of this issuance. Surface dewpoints currently surging into the lower 60s in western Ohio, and expecting winds at the surface to back as the cold front currently moving into Indiana approaches. This will serve to increase the 0-1km helicity ahead of the convection assisting in formation of rotating updrafts. Also have good deep layer shear and dry air punch in the mid levels seen in the water vapor satellite imagery, and ultimately have many ingredients coming together for the severe weather threat unfolding across the region. Expecting a progressive event and efficient tracking of the activity through the CWA in a few hours time with the higher POPs exiting just after 00Z Thursday. One thing to consider with this severe weather threat is with the bowing of the broad scale line of convection if it cuts off some of the southwesterly oriented inflow to the north of the apex. Does not eliminate the threat for storms, but could slightly lessen the severe chances a bit further north. Upon exit, lower level clouds advect back into the region, a modest cool down ensues, and brief upper level/surface ridging makes its way back into the region for Thursday. Cooler day expected with afternoon breaks in the clouds and a rapidly approaching cold front once again from the west in the continued progressive pattern. This secondary cold front will represent a more significant change of airmass heading into the short term forecast period. POPs enter after 00Z Friday west to east into Friday night. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... A strong cold front will bisect the region Friday morning as a broad mid/upper trough swings into the Great Lakes, with an associated closed mid-level low lifting into the James Bay vicinity. This will usher in some late season cold air for the weekend as 850 mb temps fall to -3 to -5 C by Saturday as the trough axis remains across the Great Lakes and the closed low continues to spin over James Bay. Showers and a few pockets of thunder will exit eastern areas rather quickly Friday morning as the front moves east, leaving most areas dry Friday afternoon. However, the broad cyclonic flow, westerly boundary layer winds across the lake, strong cold air advection, and aforementioned 850 mb temps will lead to enough lake induced instability for lake-effect showers over far NE Ohio and NW PA later Friday into Saturday, so maintained slight chance to chance PoPs there. A limiting factor is dry air and a quick increase in boundary layer shear, so it will not amount to much, but pattern recognition points to light precip hanging on in these areas. Some snow could mix in Friday night into Saturday morning in the highest elevations of southern Erie and northern Crawford Counties. Broad surface high pressure over the Plains and Midwest will finally extend its ridging east enough Saturday afternoon and Saturday night to shut down any lake-effect precip, so have all areas dry by Saturday night. The main story with this cold spell will be frost/freeze potential. Highs in the upper 50s/low 60s Friday will only rise into the upper 40s/low 50s Saturday. Lows Friday night should stay up enough to prevent frost due to winds staying in the 10-20 knot range. The coldest spots of NW PA should even stay in the upper 30s given the winds and clouds/precip off the lake. Lows Friday night will range from the upper 30s to low 40s across the region. However, Saturday night could spell trouble as the surface ridging extending into the region leads to decreasing winds and more potential for clearing skies. At this time, lows Saturday night look to range from the low to upper 30s, with the coldest temps in eastern Ohio and interior NW PA, as well as around the central highlands and along the US 30 corridor. With the vegetation really beginning to sprout over the past week, we have begun the Spring frost/freeze program, so headlines are expected Saturday night. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... The mid/upper troughing over the Great Lakes and eastern CONUS will gradually relax Sunday through early next week, but the closed low will continue to spin over James Bay keeping a relatively cool WNW flow pattern in place through early to mid week. Broad surface high pressure extending into the Ohio Valley Sunday will gradually move east Monday, reaching the Mid Atlantic coast by Tuesday leading to gradually rebounding temperatures to near to below normal for this time of year. Frost/freeze headlines are possible again Sunday night, especially for eastern Ohio and NW PA. Deterministic and ensemble guidance are in good agreement on a northern stream mid/upper shortwave diving through the Upper Midwest and Great Lakes Tuesday into Wednesday which will reinforce and deepen the longwave troughing over the eastern CONUS by mid week, but timing of this feature varies among the guidance leading to low confidence on the timing of showers. For now, kept the blended PoPs which has chance PoPs arriving late Monday night and Tuesday and continuing into Wednesday. Highs in the low/mid 50s Sunday will warm into the upper 50s/low 60s Monday and solid low 60s Tuesday. Highs should then cool into the mid 50s to around 60 by Wednesday. && .AVIATION /18Z Wednesday THROUGH Monday/... Gusty winds 25-35kts mainly out of the southwest ahead of lines of thunderstorms moving into western Ohio at this hour. There is a potential for strong wind gusts/hail and isolated tornadoes with this activity through the 01Z Thursday. TAF carries G45KT in TEMPO with IFR thunderstorms as the lines of convective activity move west to east. Generally gave 2hr windows for the stronger thunderstorm activity in timing the storms as they should be relatively quick movers with limited development of additional storms behind the main lines. This is in conjunction with a cold front that will trail the storms, and expect a wind shift to a more westerly direction behind the cold front which will be through the area by 03Z Thursday. Winds will ease behind the front as well eventually below 12kts overnight. Brief MVFR ceilings possible later overnight behind the main thunder storm activity lingering into the daylight hours Thursday. Outlook...Non-VFR possible for Friday into Saturday in rain. && .MARINE... A line of showers and thunderstorms will cross Lake Erie this evening leading to locally higher winds and waves and cloud to ground lightning strikes. Otherwise, relatively quiet marine conditions are expected over the next couple of days with winds and waves below Small Craft criteria. Winds will veer to WSW at 10-15 knots tonight behind the cold front, becoming light and variable by Thursday evening. Winds will then become S to SW Thursday night and increase to 10-15 knots before turning W and increasing to 15-20 knots Friday behind another cold front. This may build waves over 4 feet in the central and eastern basins, so Small Craft headlines are possible Friday. W winds of 15-20 knots look to continue well into Saturday with waves above 4 feet at times, so Small Craft headlines are possible through Saturday. Winds will turn NW and gradually decrease to 10-15 knots Saturday night and Sunday, becoming SW at 5- 10 knots Sunday night and Monday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. NY...None. MARINE...None. && SYNOPSIS...26 NEAR TERM...26 SHORT TERM...Garuckas LONG TERM...Garuckas AVIATION...26 MARINE...Garuckas
Hazardous weather outlook, Apr 17, 3:58 PM EDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 358 PM EDT Wed Apr 17 2024 OHZ007>011-018>020-027>031-036>038-047-182000- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Seneca-Huron-Medina-Wyandot- Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-Knox- 358 PM EDT Wed Apr 17 2024 ...TORNADO WATCH 122 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe storms are possible this afternoon and evening. All severe weather threats including large hail, a couple of tornadoes, and damaging wind gusts are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ003-006-017-182000- Lucas-Wood-Hancock- 358 PM EDT Wed Apr 17 2024 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. The probability for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. OHZ012>014-021>023-032-033-089-PAZ001>003-182000- Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 358 PM EDT Wed Apr 17 2024 ...TORNADO WATCH 123 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe storms are possible this afternoon and evening. All severe weather threats including large hail, a couple of tornadoes, and damaging wind gusts are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about observed severe weather to the NWS. LEZ061-142-162>169-182000- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 358 PM EDT Wed Apr 17 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ143>146-182000- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- 358 PM EDT Wed Apr 17 2024 ...TORNADO WATCH 122 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe storms are possible this afternoon and evening. All severe weather threats including large hail, a couple of tornadoes, and damaging wind gusts are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ147>149-182000- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- 358 PM EDT Wed Apr 17 2024 ...TORNADO WATCH 123 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe storms are possible this afternoon and evening. All severe weather threats including large hail, a couple of tornadoes, and damaging wind gusts are possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 17, 3:40 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
340 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM Tstm Wnd Dmg 2 SSE Sylvania 41.69N 83.68W
04/17/2024 Lucas OH Trained Spotter
12-15 inch diameter tree snapped off. Time
estimated from radar.
&&Local storm report, Apr 17, 4:09 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
409 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tstm Wnd Dmg 3 E Sylvania 41.72N 83.64W
04/17/2024 Lucas OH Trained Spotter
Multiple large branches down. Time estimated
via radar.
&&
MainesLocal storm report, Apr 17, 4:10 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
410 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Marine Tstm Wind 9 ENE Oregon 41.70N 83.26W
04/17/2024 M52 MPH LEZ142 OH Mesonet
45 knot wind gust at Mesonet station TWCO1 8
ENE Oregon.
&&Local storm report, Apr 17, 4:15 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
415 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Gst 9 ENE Oregon 41.70N 83.26W
04/17/2024 M52 MPH LEZ142 OH C-Man Station
C-MAN Station TWCO1 8 ENE Oregon gust to 52
mph/45 knots.
&&
MainesLocal storm report, Apr 17, 4:17 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
417 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Tstm Wnd Gst 4 NE Marion 40.62N 83.07W
04/17/2024 M64 MPH Marion OH ASOS
ASOS station KMNN Marion.
&&
MainesLocal storm report, Apr 17, 4:22 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
422 PM EDT Wed Apr 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM Hail 4 WSW Polk 40.92N 82.28W
04/17/2024 M1.00 Inch Ashland OH Trained Spotter
Lasted almost 5 minutes.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 2:27 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 47 min |
| Apr 17, 2:55 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Wood | 29 min |
| Apr 17, 3:23 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 52 min |
| Apr 17, 3:31 PM EDT | Special Marine Warning | CLE | 16 min | |
| Apr 17, 3:43 PM EDT | Severe Thunderstorm Warning | CLE | Marion | 47 min |
| Apr 17, 3:55 PM EDT | Tornado Warning | CLE | Marion, Morrow | 35 min |
| Apr 17, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Medina, Wayne | 51 min |
| Apr 17, 4:12 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 36 min |
| Apr 17, 4:17 PM EDT | Tornado Warning | CLE | Crawford, Marion, Morrow | 26 min |
| Apr 17, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Holmes, Knox, Marion, Morrow and 1 more | 58 min |
| Apr 17, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Stark, Summit, Wayne | 39 min |
| Apr 17, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox | 34 min |
| Apr 17, 5:34 PM EDT | Special Weather Statement | CLE | Cuyahoga | 41 min |
| Apr 17, 5:40 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 35 min |
| Apr 17, 5:47 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 30 min |
| Apr 17, 6:12 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga, Portage, Summit | 48 min |
| Apr 17, 6:20 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 40 min |
| Apr 17, 6:42 PM EDT | Tornado Warning | CLE | Portage, Trumbull | 48 min |
| Apr 17, 6:50 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Trumbull | 55 min |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.